MathSciNet Relay Station
MathSciNet bibliographic data
MR2377892 (2009e:14044) 14H20 (14B05 14B10 14C20 14H50)
Evain, Laurent Computing limit linear series with infinitesimal methods. Ann. Inst. Fourier (Grenoble) 57 (2007), no. 6, 1947–1974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement